# SDR VTZA97468

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- Engine: Garrtt TPE33114
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Part time: 6,031 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

IAD/MHT - FLT 6388 - DURING CLIMB AT 0735 HOURS ON 8-15-97, MADE AN UNSCHEDULED LANDING DUE TO RT TORQUE FLUCTUATION AND ROLLED BACK ON TAKEOFF FROM 78 PERCENT TO 55 PERCENT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND COULD NOT DUPLICATE PROBLEM.  AIRCRAFT WAS FERRIED TO LYH FOR TROUBLESHOOTING.  MAINTENANCE CLOSED OPEN SDR BY REMOVING AND REPLACING RT ENGINE.  OPS CHECK OK, AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
